# SDR NWAA084179929

- Difficulty date: September 4, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N8923E
- Make and model: Doug DC-9-31
- Aircraft serial: 45838
- Aircraft time: 73,681 hours, 78,306 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND THAT 2 OF THE 3 EMERGENCY PATHWAY LIGHTS IN THE VENTRAL STAIRWAY WERE INOPERATIVE.  MX FOUND THE CATWALK LIGHTS CONNECTOR BETWEEN THE SECOND AND THIRD EEPL WAS CORRODED.  AFTER IT WAS CLEANED AND SECURED THE LIGHTS TESTED AS FUNCTIONAL.
